# SDR DALA2016061604708

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND FERRULES DAMAGED ON FLOOR PANELS NR`S 389B, 465B, 465C, 465D, 541B, 541D, 579E, 693C, 693D, 769B, 769C.  FLOOR PANEL NR'S: 541D, 769C, 541B, 769B, 693C, 693D, 465B, 489B, 465D AND 465C WERE FABRICATED IAW AMM 53-20-01-201.
